Asymptotic normality of the NPMLE of linear functionals for interval censored data, case 1

Jian Huang, J. A. Wellner

Research output: Journal article publicationJournal articleAcademic researchpeer-review

50 Citations (Scopus)

Abstract

We give a new proof of the asymptotic normality of a class of linear functionals of the nonparametric maximum likelihood estimator (NPMLE) of a distribution function with “case 1” interval censored data. In particular our proof simplifies the proof of asymptotic normality of the mean given in Groeneboom and Wellner (1992). The proof relies strongly on a rate of convergence result due to van de Geer (1993), and methods from empirical process theory.
Original languageEnglish
Pages (from-to)153-163
Number of pages11
JournalStatistica Neerlandica
Volume49
Issue number2
DOIs
Publication statusPublished - 1 Jan 1995
Externally publishedYes

Keywords

  • asymptotic distribution
  • empirical processes
  • linear functionals
  • mean moments
  • nonparametric maximum likelihood

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this